# SDR DALA2022051603350

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2235054) DURING INSPECTION FOUND CORROSION ON WEB BTW STA 716 TO 727 AND LBL 65 (WING BOX AREA). WEB BTW STA 716 TO 727 AND LBL 65 (WING BOX AREA) WAS REPAIRED PER ER/A NO. 599380-14.
